Skip to Content

Taking Yasmin in the Am, taking multi vit too. Does it decrease the effect of Yasmin?

Question is Closed
Report Favorite

Answers (1)

14 Aug 2009

You are okay to take the Yasmin and your multivitamin together. It will not decrease the effectiveness of the Yasmin.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Will 2 yasmin cause the same effects of the morning after pill?

I have heard that taking 2 Yasmin pills will have the same effect as the morning after pill. Is this true? If so can I take as an emergency morning ...

1 answer 30 Jun 2010

Is Yasmin prescribed for polycystic ovaries ?

My friend is taking Yasmin since she has polycystic ovaries syndromes . She heard that Yasmin may be recalled in The States and Europe. Is it safe to ...

1 answer 13 Sep 2013

Dymista - Has anyone experienced extreme itchiness and welts on chest and back?

Have been on Dymista for 2 wks. Has worked well on sinuses and elimating cough. However afer a few days experienced low grade itch and flushing of ...

1 answer 18 Jan 2015

First time for Yasmin?

I know it is a common side effect to have a tender breasts for Yasmin,but how about crampings in hypogastric area? I feel worried that it is not ...

0 answers 6 Mar 2016

Contraception - I was taking Yasmin for a couple of days however I have now changed to microgynon as

... Yasmin gave me bad side effects. I didn't finish the Yasmin pack, so do I start microgynon today finish the 21 days then have a new starting ...

0 answers 14 days ago